# SDR IPXA2017031615231

- Difficulty date: March 11, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 16,661 hours, 10,706 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP UPPER SKIN IS GOUGED AT THE OTBD SIDE.  REPAIRED IAW SRM 57-50-00 AND EO A300-5750-63608-A.
